MathSciNet Relay Station
MathSciNet bibliographic data
MR728447 82A05 (60K35 81E25 82A42)
Aizenman, M.; Chayes, J. T.; Chayes, L.; Fröhlich, J.; Russo, L. On a sharp transition from area law to perimeter law in a system of random surfaces. Comm. Math. Phys. 92 (1983), no. 1, 19–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement